Alert archive / Kansas / River Flood Warnings in 2019

River Flood Warning 12, NWS Dodge City, KS

May 27, 2019Ellis County, Kansas

NWS Dodge City, KS issued this river flood warning at May 27, 2019, 2:51 AM CDT for Ellis County, Kansas. It took effect at May 27, 2019, 6:52 AM CDT. It was in force for 9 hr.

The area

The outline as issued.

The facts

Issued
May 27, 2019, 2:51 AM CDT (07:51 UTC)
In effect from
May 27, 2019, 6:52 AM CDT
Expired
May 27, 2019, 3:50 PM CDT
In force
9 hr
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Flood severity
Minor

County Ellis County, KS

The radar

The Dodge City radar (KDDC), 121 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Smoky Hill River below Schoenchen (SCSK1). The gauge peaked at 8.21 ft at May 27, 2019, 3:00 PM CDT.

actionminormoderate5101505/2705/28
Action stage
10 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06862850, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

611 
WGUS43 KDDC 270751
FLWDDC
Bulletin - Immediate Broadcast Requested
Flood Warning 
National Weather Serice Dodge City KS
251 AM CDT Mon May 27 2019

...The National Weather Service in Dodge City, Ks has issued a flood 
warning for the following rivers in Kansas...

  The Smoky Hill River Below Schoenchen 2E affecting Ellis County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks...

Do not drive through flowing water or go around barricades. Nearly 
half of all flood fatalities are vehicle related. Turn around don't 
drown.

Continue to monitor noaa all hazards radio or commercial broadcasts 
for further information.

For the latest river stages and forecasts visit our web page at: 
http://water.weather.gov/ahps2/index.php?wfo=ddc (lowercase) for 
additional hydrologic information.



&&

KSC051-271950-
/O.NEW.KDDC.FL.W.0012.190527T1152Z-190528T0142Z/
/SCSK1.1.ER.190527T1152Z.190527T1800Z.190527T1942Z.NO/
251 AM CDT Mon May 27 2019

The National Weather Service in Dodge City, Ks has issued a 

* Flood Warning for 
  The Smoky Hill River Below Schoenchen 2E.
* from this morning to this evening.
* At  2:00 AM Monday the stage was 7.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 11.2 feet by this afternoon.the river will fall below 
  flood stage by this afternoon.
* Impact...At 11.0 feet...Expect minor overflows along the Smoky Hill
  River in the vicinity of Schoenchen, as lowland flooding of 
  pasturelands initiates immediately adjacent to the river.
* * Flood history...This crest compares to a previous crest of 11.4 
  feet on October 10 2018.

&&
   
LAT...LON 3881 9971 3875 9929 3875 9905 3870 9905
      3870 9929 3876 9971             

$$
3 follow-up statements
790 
WGUS83 KDDC 270755
FLSDDC
  
Flood Statement 
National Weather Service Dodge City KS
255 AM CDT Mon May 27 2019

...The Flood Warning is cancelled for the following rivers in 
Kansas...

  The Pawnee River Near Sanford affecting Pawnee County.

...The Flood Warning continues for the following rivers in Kansas...

  The Buckner Creek Near Burdett 7W affecting Hodgeman and Pawnee 
  Counties.
  The Rattlesnake Creek Near Zenith 10NNW affecting Stafford County.
  The Walnut Creek Near NEKOMA affecting Rush County.

...The Flood Warning continues for the following rivers in Kansas..
  The Medicine Lodge River Near Kiowa 2NE affecting Barber County.
  The Smoky Hill River Below Schoenchen 2E affecting Ellis County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

 Safety message...

Do not drive through flowing water or go around barricades. Nearly 
half of all flood fatalities are vehicle related. Turn around don't 
drown.

Continue to monitor noaa all hazards radio or commercial broadcasts 
for further information.

For the latest river stages and forecasts visit our web page at: 
http://water.weather.gov/ahps2/index.php?wfo=ddc (lowercase) for 
additional hydrologic information.




&&

KSC083-145-271954-
/O.EXT.KDDC.FL.W.0003.000000T0000Z-190531T2100Z/
/BETK1.2.ER.190528T0350Z.000000T0000Z.190531T1500Z.UU/
255 AM CDT Mon May 27 2019

The Flood Warning continues for
  The Buckner Creek Near Burdett 7W.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 23.5 
  feet Wednesday morning.
* Impact...At 21.7 feet...Expect moderate flooding up to 5 feet or 
  more along the lower terraces of Buckner Creek. Move livestock well
  away from the main channel. The Creekside Cemetery Road along 
  Buckner Creek north of Gray will become inundated by two or more 
  feet of water. Northeast 232 Road and bridge which crosses Buckner 
  Creek north of Gray will become flooded as the river stage passes 
  21.7 feet.
* this crest compares to a previous crest of 24.1 feet on September 
20 1996.
&&
   
LAT...LON 3810 9988 3812 9976 3819 9964 3819 9957
      3815 9957 3810 9971 3806 9987   

$$

KSC145-270825-
/O.CAN.KDDC.FL.W.0008.000000T0000Z-190530T2034Z/
/SANK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
255 AM CDT Mon May 27 2019

The Flood Warning is cancelled for
  The Pawnee River Near Sanford.
* Flood stage is 24.0 feet.
* Forecast...The river is forecast below flood stage with a maximum 
  value of 23.8 feet Wednesday evening.

&&
   
LAT...LON 3821 9946 3822 9939 3818 9912 3816 9912
      3818 9928 3820 9940 3819 9946   

$$

KSC007-271954-
/O.CON.KDDC.FL.W.0009.000000T0000Z-190529T0936Z/
/KIOK1.1.ER.190526T1645Z.190527T0616Z.190529T0336Z.NO/
255 AM CDT Mon May 27 2019

The Flood Warning continues for
  The Medicine Lodge River Near Kiowa 2NE.
* At  2:31 AM Monday the stage was 11.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow late evening.
* Impact...At 11.5 feet...Left bank (east bank) overflows onto the 
  surrounding countryside will begin when the river stage exceeds 
  11.5 feet.
* this crest compares to a previous crest of 10.8 feet on August 3 
1996.
&&
   
LAT...LON 3703 9835 3701 9835 3701 9842 3707 9854
      3726 9859 3726 9858 3710 9850   

$$

KSC185-271954-
/O.EXT.KDDC.FL.W.0010.190527T2000Z-190530T0400Z/
/ZENK1.1.ER.190527T2000Z.190528T1200Z.190529T2200Z.NR/
255 AM CDT Mon May 27 2019

The Flood Warning continues for
  The Rattlesnake Creek Near Zenith 10NNW.
* At  2:31 AM Monday the stage was 15.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 17.9 feet by tomorrow early afternoon.the 
  river will fall below flood stage by Wednesday afternoon.
* Impact...At 18.0 feet...Water is near the bottom of bridge.  Road 
  south of bridge is overtopped by rising waters.  
* this crest compares to a previous crest of 17.2 feet on July 2 
1999.
&&
   
LAT...LON 3807 9875 3810 9869 3810 9857 3810 9850
      3808 9853 3807 9870 3803 9875   

$$

KSC051-271954-
/O.CON.KDDC.FL.W.0012.190527T1152Z-190528T0142Z/
/SCSK1.1.ER.190527T1152Z.190527T1800Z.190527T1942Z.NO/
255 AM CDT Mon May 27 2019

The Flood Warning continues for
  The Smoky Hill River Below Schoenchen 2E.
* At  2:00 AM Monday the stage was 7.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 11.2 feet by this afternoon.the river will fall below 
  flood stage by this afternoon.
* Impact...At 11.0 feet...Expect minor overflows along the Smoky Hill
  River in the vicinity of Schoenchen, as lowland flooding of 
  pasturelands initiates immediately adjacent to the river.
* this crest compares to a previous crest of 11.4 feet on October 10 
2018.
&&
   
LAT...LON 3881 9971 3875 9929 3875 9905 3870 9905
      3870 9929 3876 9971             

$$

KSC165-271954-
/O.EXT.KDDC.FL.W.0011.190528T2000Z-190529T0900Z/
/RCNK1.1.ER.190528T2000Z.190529T0000Z.190529T0300Z.NO/
255 AM CDT Mon May 27 2019

The Flood Warning continues for
  The Walnut Creek Near NEKOMA.
* At  2:15 AM Monday the stage was 22.1 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and 
  continue to rise to near 29.2 feet by tomorrow evening.the river 
  will fall below flood stage by tomorrow late evening.
* Impact...At 29.0 feet...Expect minor flooding along Walnut Creek 
  throughout Rush County. Bar ditches on the north-south road near 
  the river gage will contain three or more feet of water as Walnut 
  Creek rises above 29 feet.
* this crest compares to a previous crest of 27.6 feet on June 9 
2001.
&&
   
LAT...LON 3850 9950 3851 9904 3846 9904 3845 9949


$$
436 
WGUS43 KDDC 271517
FLWDDC
Bulletin - Immediate Broadcast Requested
Flood Warning 
National Weather Serice Dodge City KS
1017 AM CDT Mon May 27 2019

  The Smoky Hill River Below Schoenchen 2E affecting Ellis County.

.Due to recent heavy rains, the Smoky Hill River east of Schoenchen
is expected to rise to above flood stage again this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks...

Do not drive through flowing water or go around barricades. Nearly 
half of all flood fatalities are vehicle related. Turn around don't 
drown.

Continue to monitor noaa all hazards radio or commercial broadcasts 
for further information.

For the latest river stages and forecasts visit our web page at: 
http://water.weather.gov/ahps2/index.php?wfo=ddc (lowercase) for 
additional hydrologic information.

&&

KSC051-280142-
/O.CON.KDDC.FL.W.0012.000000T0000Z-190528T0142Z/
/SCSK1.1.ER.190527T1745Z.190527T1800Z.190527T1942Z.NO/
1017 AM CDT Mon May 27 2019

The Flood Warning continues for 
 The Smoky Hill River Below Schoenchen 2E.* At  9:00 AM Monday the stage was 7.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 11.2 feet by this afternoon.the river will fall below 
  flood stage by this afternoon.
* Impact...At 11.0 feet...Expect minor overflows along the Smoky Hill
  River in the vicinity of Schoenchen, as lowland flooding of 
  pasturelands initiates immediately adjacent to the river.
* * Flood history...This crest compares to a previous crest of 11.4 
  feet on October 10 2018.

&&
   
LAT...LON 3881 9971 3875 9929 3875 9905 3870 9905
      3870 9929 3876 9971             

$$
521 
WGUS83 KDDC 272050
FLSDDC
  
Flood Statement 
National Weather Service Dodge City KS
350 PM CDT Mon May 27 2019

...The Flood Warning is cancelled for the following rivers in 
Kansas...

  The Smoky Hill River Below Schoenchen 2E affecting Ellis County.

. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 Safety message...

Do not drive through flowing water or go around barricades. Nearly 
half of all flood fatalities are vehicle related. Turn around don't 
drown.

Continue to monitor noaa all hazards radio or commercial broadcasts 
for further information.

For the latest river stages and forecasts visit our web page at: 
http://water.weather.gov/ahps2/index.php?wfo=ddc (lowercase) for 
additional hydrologic information.

&&

KSC051-272120-
/O.CAN.KDDC.FL.W.0012.000000T0000Z-190528T0142Z/
/SCSK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
350 PM CDT Mon May 27 2019

The Flood Warning is cancelled for
  The Smoky Hill River Below Schoenchen 2E.
* At  3:00 PM Monday the stage was 8.2 feet.
* Flood stage is 11.0 feet.
* Forecast...The river will crest below flood stage at 8.6 feet this 
  evening.


&&
   
LAT...LON 3881 9971 3875 9929 3875 9905 3870 9905
      3870 9929 3876 9971             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this river flood warning went out at May 27, 12:56 AM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, May 27, 12:56 AM CDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
1256 AM CDT Mon May 27 2019

...updated aviation section...

.SHORT TERM...(This afternoon through Monday)
Issued at 1149 AM CDT Sun May 26 2019

Another round of heavier rainfall and severe thunderstorms late
this afternoon and into the nighttime hours towards midnight as a
dryline pushing across from eastern Colorado into far western
Kansas by 6-7PM and spreading east and northeast through midnight.
A shortwave trough visible on IR pushing across northern Mexico
into eastern New Mexico and west Texas will continue to push into
eastern Colorado and western Kansas that will help support the
storms along the dryline pushing off the Front Range of Colorado.
This will allow for good leeside troughing to ignite cyclogenesis
over eastern Colorado with warm air pushing further north into
northern Kansas. With decent daytime heating, strong mixing will
occur under such a moist low level flow out of the south to
southeast enhanced with upslope winds. Strong cape up to 3000 J/kg
along with stronger low level shear over 40kts that will help aid
in good rotation with these storms to produce larger hail up to
tennis balls and isolated tornadoes being possible more so than it
was yesterday due to more upper level support with the
aforementioned shortwave trough extending into the mid levels to
support the dryline ignition this afternoon first over eastern
Colorado before pushing into the CWA. Damaging wind can also be
expected over 60mph with decent DCAPE and linear features that
these storms will turn into as the night wears on and models
depict more of a clump of severe rather than more discrete unlike
earlier in the event.

Expect mid to upper 70s for afternoon high temperatures this
afternoon with overnight lows dropping into the mid 50s to mid 60s
west to east with scattering out of clouds as the aforementioned
shortwave pushes to the northeast out of the CWA into north
central Kansas and Nebraska. Winds will turn more southwesterly
through the early morning with strong downsloping that will help
aid in a better warmup in the afternoon and stronger gusts up to
25-30 mph during the peak heating of the afternoon for Monday. Mid
80s for highs can be expected widespread across southwestern
Kansas with winds diminishing after sunset due to radiational
cooling under clear skies allowing for much cooler morning lows
for Tuesday into the upper 40s along the Colorado state line to
low 60s towards south central Kansas of the eastern counties. Any
storm development with severe weather for Monday afternoon and
evening will stay to the north into northwestern Kansas and into
the far reaches of Nebraska and Wyoming even though SPC depict and
marginal and slight area clipping the northern counties of the CWA
along the I-70 corridor. This will be something to keep an eye on
but models show these staying out of the area and will monitor in
the next round of forecasts overnight once this severe threat
exits the area over night tonight.

.LONG TERM...(Monday night through Sunday)
Issued at 129 PM CDT Sun May 26 2019

Quiet weather for the start of the long term for the majority of
the work week as upper level ridging sets up in place across the
Rockies and high plains giving way to dry northwest flow that will
allow southwest Kansas to dry out and warm up going towards the
weekend. Breezy southwest winds can be expected for the majority
of the week with leeside troughing across eastern Colorado but not
evident to be too deep to allow for stronger wind gusts not seeing
anything above the 20-30 mph range. Temperature wise through
Friday, expect morning lows to be in the 50s to mid 60s west to
east and afternoon highs in the 70s to low 80s.

The next disturbance looks to effect the CWA by Friday evening as
a deep low makes its way across the four corner region pushing the
aforementioned ridge to the east with increase divergence aloft
through the Rockies and high plains. This will give way to
increased storm chances and due to that time of year, the next
chance for widespread severe weather for the region. It is too far
out to determine what hazards can be expected or exact timing but
will be something to keep an eye on in the future forecasts after
the severe weather being dealt with currently in the short term.
Expect these storms chances to return over the weekend for
Saturday and Sunday with increased moist low level flow out of the
southeast pumping in good humid, Gulf of Mexico air into the area
giving way to more chances for severe to start off the month of
June. Otherwise, expect morning low temperatures in the 50s and
afternoon highs again in the 70s to low 80s.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1248 AM CDT Mon May 27 2019

Line of severe convection has just exited to the east, leaving
DDC and HYS in a region of trailing stratiform precipitation. This
should end int he next hour or so and surface winds go back to
southelry/southeasterly at most terminals through the overnight,
with primarily MVFR stratus or higher ceilings. Should remain dry
overnight, and we will focus on convective chances for Monday if
any in the next TAF issuance at 12 UTC.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  60  83  58  78 / 100   0  10  10
GCK  57  83  51  76 / 100   0   0   0
EHA  55  83  49  76 /  80   0   0   0
LBL  57  84  53  78 / 100   0   0   0
HYS  61  84  61  79 / 100   0  10  10
P28  64  83  66  83 / 100   0  10  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 AM CDT this morning for KSZ030-031-
043>046-062>066-075>081-085>090.

&&

SHORT TERM...Lowe
LONG TERM...Lowe
AVIATION...Russell
Hazardous weather outlook, May 26, 1:43 PM CDT, 13 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
143 PM CDT Sun May 26 2019

KSZ030-031-043>046-061>066-074>081-084>090-271845-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
143 PM CDT Sun May 26 2019 /1243 PM MDT Sun May 26 2019/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...This afternoon and tonight.

Day 1 Discussion
----------------

Increased severe weather risk this afternoon and evening into the
nighttime hours towards midnight as storms already starting to
fire off over eastern Colorado expecting to push across the Kansas
state line in the next hour or so with threats for hail and wind
with a few tornadoes possible. A tornado watch is in effect
through tonight for these western counties as far east as the HWY
83 corridor to include Scott City, Garden City, and down to
Liberal with points to the west. Expect this ongoing threat to
spread east and northeast throughout the evening, especially with
wind and hail being the main threat as tornado chances decrease as
the night wears on and storms become much more disorganized and
clumped together. Flooding will be a high concern as well with
these storms expecting an additional 1-3 inches of rainfall for
much of the CWA in areas already very much saturated and nowhere
for any runoff to go. The flash flood watch in effect through the
early morning hours and ongoing warnings will be produced as
warranted with the aforementioned storm activity.

Day 1 Hazards
-------------
* Tornado: Elevated risk
* Hail: Elevated risk
* Thunderstorm wind damage: Elevated risk
* Flooding: Elevated risk
* Lightning: Significant risk

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Days 2-7 Discussion
-------------------

Quiet long term weather in terms of hazards with an elevated fire
risk for Monday with increased wind and lower relative humidity
with storm threats non existent through the end of the week. The
next round of storms are expected for Friday night and into the
weekend on Saturday with lightning a main threat for now as severe
parameters look scarce this far out, but definitely not out of
the question given the time of year and recent history of the
weather in the past couple of weeks.

Days 2-7 Hazards
----------------
* Monday
  - Non thunderstorm wind: Limited risk
  - Fire weather: Elevated risk

* Tuesday
  No hazards.

* Wednesday
  No hazards.

* Thursday
  No hazards.

* Friday
* Lightning: Limited risk

* Saturday
* Lightning: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed for points along and west of HWY
83 through 10PM CDT tonight.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

LOWE

In the hours before

Special weather statement, May 26, 9:16 PM CDT, 5 hours 35 minutes before
Special Weather Statement
National Weather Service Dodge City KS
916 PM CDT Sun May 26 2019

KSZ084-085-270300-
Stevens KS-Morton KS-
916 PM CDT Sun May 26 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MORTON AND STEVENS
COUNTIES UNTIL 1000 PM CDT...

At 915 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Richfield to 6 miles southwest of Hough.
Movement was northeast at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Hugoton, Rolla, Moscow, Woods, Feterita and Cave.

A Tornado Watch remains in effect until 1000 PM CDT for southwestern
Kansas.

LAT...LON 3700 10171 3739 10175 3738 10107 3700 10107
TIME...MOT...LOC 0215Z 233DEG 40KT 3733 10175 3679 10163

TATRO
Local storm report, May 26, 10:05 PM CDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1005 PM CDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     TSTM WND GST     1 WSW LIBERAL           37.04N 100.95W
05/26/2019  M77 MPH          SEWARD             KS   ASOS

&&

JRJ
Local storm report, May 26, 10:09 PM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1009 PM CDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     TSTM WND GST     1 WSW LIBERAL           37.04N 100.95W
05/26/2019  E58 MPH          SEWARD             KS   ASOS

&&

JRJ
Special weather statement, May 26, 10:38 PM CDT, 4 hours 13 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1038 PM CDT Sun May 26 2019

KSZ043>045-063-064-077-078-270430-
Gray KS-Finney KS-Hodgeman KS-Lane KS-Scott KS-Ness KS-Ford KS-
1038 PM CDT Sun May 26 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FORD...FINNEY...
SOUTHWESTERN NESS...SCOTT...WESTERN HODGEMAN...LANE AND NORTHERN GRAY
COUNTIES UNTIL 1130 PM CDT...

At 1038 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Grigston to near Charleston. Movement was
northeast at 55 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Garden City, Scott City, Holcomb, Dighton, Alamota, Grigston, Scott
State Lake, Modoc, Shallow Water, Manning, Beeler, Pendennis, Amy,
Healy, Friend, Kalvesta and Shields.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until midnight CDT for
west central Kansas. A Severe Thunderstorm Watch also remains in
effect until 200 AM CDT for southwestern Kansas.

LAT...LON 3870 10024 3791 9995 3789 10105 3848 10113
      3870 10113
TIME...MOT...LOC 0338Z 247DEG 48KT 3843 10076 3789 10049

TATRO
Local storm report, May 26, 10:42 PM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1042 PM CDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND GST     2 ENE GARDEN CITY       37.98N 100.83W
05/26/2019  E70 MPH          FINNEY             KS   TRAINED SPOTTER

&&

JRJ
Local storm report, May 26, 10:43 PM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1043 PM CDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 PM     TSTM WND GST     MONTEZUMA               37.59N 100.44W
05/26/2019  E50 MPH          GRAY               KS   TRAINED SPOTTER

&&

JRJ

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:35 PM CDTSpecial Weather StatementDDCStafford55 min
May 26, 8:43 PM CDTSpecial Weather StatementDDCMorton, Stanton62 min
May 26, 9:16 PM CDTSpecial Weather StatementDDCStevens44 min
May 26, 9:40 PM CDTSevere Thunderstorm WarningDDCMeade, Seward, Stevens65 min
May 26, 10:22 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Ford, Gray, Kiowa, Meade53 min
May 26, 10:35 PM CDTSevere Thunderstorm WarningDDCFord, Gray55 min
May 26, 10:38 PM CDTSpecial Weather StatementDDCFinney, Lane, Scott52 min
May 26, 10:43 PM CDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Hodgeman, Lane, Ness and 1 more47 min
May 26, 11:07 PM CDTSevere Thunderstorm WarningDDCBarber, Clark, Comanche, Edwards, Ford, Hodgeman and 4 more53 min
May 26, 11:12 PM CDTFlash Flood WarningDDCFinney, Ford, Gray, Hodgeman, Ness4 hr
May 26, 11:19 PM CDTFlash Flood WarningDDCEdwards, Pawnee, Rush, Stafford4 hr
May 26, 11:21 PM CDTSevere Thunderstorm WarningDDCEllis, Hodgeman, Lane, Ness, Pawnee, Rush and 1 more54 min
May 26, 11:51 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Edwards, Kiowa, Pawnee, Pratt and 1 more54 min
May 27, 12:00 AM CDTSevere Thunderstorm WarningDDCEllis, Rush45 min
May 27, 3:32 AM CDTSpecial Weather StatementDDCBarber, Comanche43 min
May 27, 4:10 AM CDTSpecial Weather StatementDDCBarber50 min
May 27, 5:38 AM CDTAreal Flood WarningDDCBarber, Comanche24 hr

Nearby

River Flood Warnings in Kansas, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.